On a semi-linear system of nonlocal time and space reaction diffusion equations with exponential nonlinearities

B. Ahmad, A. Alsaedi, D. Hnaien, M. Kirane

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this article, we investigate the local existence of a unique mild solution to a reaction diffusion system with time-nonlocal nonlinearities of exponential growth. Moreover, blowing-up solutions are shown to exist, and their time blow-up profile is presented.

Original languageBritish English
Pages (from-to)17-40
Number of pages24
JournalJournal of Integral Equations and Applications
Volume30
Issue number1
DOIs
StatePublished - 2018

Keywords

  • Blow-up
  • Blow-up profile
  • Exponential nonlinearities
  • Nonlocal in time and space reaction diffusion equations
  • Semi-linear system

Fingerprint

Dive into the research topics of 'On a semi-linear system of nonlocal time and space reaction diffusion equations with exponential nonlinearities'. Together they form a unique fingerprint.

Cite this